Tuan Tran
Tuan Tran
Young Scientist Fellow, Institute for Basic Science (IBS), Daejeon, Korea
Verified email at ibs.re.kr - Homepage
Title
Cited by
Cited by
Year
Removal and stability for Erdos-Ko-Rado
S Das, T Tran
SIAM Journal on Discrete Mathematics 30 (2), 1102-1114, 2016
36*2016
Equality of ordinary and symbolic powers of Stanley–Reisner ideals
NV Trung, TM Tuan
Journal of Algebra 328 (1), 77-93, 2011
232011
Anticoncentration for subgraph statistics
M Kwan, B Sudakov, T Tran
Journal of the London Mathematical Society 99, 757-777, 2019
162019
Extremal edge polytopes
T Tran, GM Ziegler
Electronic Journal of Combinatorics 21 (2), P2.57, 2014
142014
On the structure of large sum-free sets of integers
T Tran
Israel Journal of Mathematics 228, 249-292, 2018
122018
Dense induced bipartite subgraphs in triangle-free graphs
M Kwan, S Letzter, B Sudakov, T Tran
Combinatorica 40, 283-305, 2020
112020
Nearly-linear monotone paths in edge-ordered graphs
M Bucic, M Kwan, A Pokrovskiy, B Sudakov, T Tran, AZ Wagner
Israel Journal of Mathematics 238, 663-685, 2020
92020
Colourings without monochromatic disjoint pairs
D Clemens, S Das, T Tran
European Journal of Combinatorics 70, 99-124, 2018
82018
Keeping Avoider's graph almost acyclic
D Clemens, J Ehrenmüller, Y Person, T Tran
Electronic Journal of Combinatorics 22 (1), P1.60, 2015
82015
Structure and Supersaturation for Intersecting Families
J Balogh, S Das, H Liu, M Sharifzadeh, T Tran
Electronic Journal of Combinatorics 26 (2), P2.34, 2019
72019
Creating cycles in Walker-Breaker games
D Clemens, T Tran
Discrete Mathematics 339 (8), 2113-2126, 2016
62016
The smallest singular value of random combinatorial matrices
T Tran
arXiv preprint, 2020
52020
Erdos-Szekeres theorem for multidimensional arrays
M Bucic, B Sudakov, T Tran
https://arxiv.org/abs/1910.13318, 2019
52019
Minimum saturated families of sets
M Bucic, S Letzter, B Sudakov, T Tran
Bulletin of the London Mathematical Society 50 (4), 725-732, 2018
52018
The local limit of the uniform spanning tree on dense graphs
J Hladky, A Nachmias, T Tran
Journal of Statistical Physics 173, 502-545, 2018
52018
Balanced supersaturation for some degenerate hypergraphs
J Corsten, T Tran
Journal of Graph Theory 97, 600-623, 2021
4*2021
Colouring set families without monochromatic k-chains
S Das, R Glebov, B Sudakov, T Tran
Journal of Combinatorial Theory Series A 168, 84-119, 2019
42019
Majority dynamics on sparse random graphs
D Charakborti, JH Kim, J Lee, T Tran
12021
Two problems in graph Ramsey theory
T Tran
arXiv preprint, 2020
12020
A Note on the Minimum Number of Edges in Hypergraphs with Property O
G Kronenberg, C Kusch, A Lamaison, P Micek, T Tran
European Journal of Combinatorics 81, 172-177, 2019
12019
The system can't perform the operation now. Try again later.
Articles 1–20